# SDR AALA201905309009

- Difficulty date: May 12, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112813002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION FLOORBEAM +Y765 BTW FR 12 TO FR 24 FWD GALLEY AREA (1 EA), L=0.657'' W=0.621'' D=0.048'' CORRODED AREA. REPLACED FLOORBEAM +Y765 BTW FR12 TO FR24 FWD GALLEY AREA IAW SRM51-72-11 AND DWG NO.D53112812, D53115054.
